All Journal Entries Journals

reduced down to 200mg

Oct 06, 2011 - 4 comments
Tags:

Depression

,

withdrawal

,

reduced

,

addiction recovery tracker



Down to 200mg and slight withdrawal have started again.., a bit of depression started up and pains in my legs are bad are night. Hopefully these will ease as it did before.  

Addiction Recovery
Comments
Post a Comment
Avatar_f_tn
by rj0923, Oct 19, 2011
Hey how are u doing this is RJ haven't spoken to you since you told me to hang in there on tapering. Tomorrow I go down another 1/2 pill the afternoon one that will make it 5 a day then. I couldn't believe that when I first started the taper 4 days ago going down 1/2 pill the (evening one) would make such a difference. Hard time sleeping  for 2 nights resless legs (wrapped them in ace bandages from the knee up, helped a lot) and depression a little in the morning, but eased after the morning dose of tram. I want this over so bad, but I know I need to be patient. I do not want to experience the stories i have read. Take care RJ

1810386_tn?1405553177
by travel_melb, Oct 19, 2011
Hey RJ,

I've changed down to 100mg and I'm really having a hard time as it's a big jump from 200mg... sleep is all over the place depression, I almost cry at a drop of a hat at sometime and the random pains my hands and legs are the worse. I get headaches as well. How ever I have done cutting down 200mg at a time then off totally and this tapering is much better, when you going CT you end up feeling like a killer flu for 5-8 days and you just can't move, thinking or do anything. tapering you can function with some pain but can detail with it.

I think the best thing to do is plan when you want to get off the drug and work how you are going to do it. In my case this prepares you mentally a bit better and I think you can deal with the pain also.

Keep up the great work, together we will make it :)


Keep in touch

Avatar_f_tn
by aria59, Oct 19, 2011
Aria59

Hello,

I have used Tramadol for 5years,  using 200mg to 300mg daily, last month started reading
MH, all post based on withdrawal from Tramdadol,  I deciced to quit cold turkey, but
really  got sick,.  Was not able to handle WD symptoms, restless,  no sleep. sweats, nausea,
could'nt stand-UP  very weak.BUT THEWORST ONE DEPRESSION,.was going out of my mind feeling sick depress
felt like commiting suicide, thinking if shoud drink the trams again.Went on reading all this post, & inform my self with a tea called kramoton. Well i end up buying kramoton started drinking the tea it help me with energ get back up
do my regular daily routine & help with the pain,  I have not drink this tea daily ii my also be addictive, but help me
with WD.  Also 3 time a week I started to drink Half of a 50mg pill, now I'am taking 1/4 of the 50mg pill
2 times a week.  This has help me alot WD SYMTOMPS taparing works if your strong & keep reducing the dose
Hope that in another two wks I'am not drinking any tram at all.  

keep in touch,

aria59

Avatar_f_tn
by rj0923, Oct 19, 2011
Just a quick note to say hi! I am RJ0923 i would like to hear a little more on the kratom. Do they sell it at a health food store and what kind. I looked online and got so confused. Hang in there you and travel_melb are the only taper buddies I have. I am not as far as you guys yet and I m scared to death to be honest I have been on this **** for 7 years aria. Thank you posting and please don't be a stranger i need some company through this.
RJ

Post a Comment